# SDR IPXA2016080206602

- Difficulty date: July 21, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 47,026 hours, 14,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T514712
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, CRACK ON FLOORBEAM BS 246, LBL 40.  REPAIR IAW SRID 4-3261477562 AND EO B767-5310-61377-A.
